# SDR USAA2010080491590

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 66,881 hours, 29,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 505256401
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 71 - PHX - SEA - EMERGENCY EQUIPMENT - OVERWING ESCAPE LIFE LINE MISSING AIRCRAFT RIGHT.  INSTALLED OVERWING ESCAPE LIFE LINE.
